Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Iterations of Hardy-Littlewood maximal functions

Author: C. J. Neugebauer
Journal: Proc. Amer. Math. Soc. 101 (1987), 272-276
MSC: Primary 42B25
MathSciNet review: 902540
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the iteration of two maximal functions is essentially no larger than the inner maximal function.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B25

Retrieve articles in all journals with MSC: 42B25

Additional Information

PII: S 0002-9939(1987)0902540-9
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia